# SDR DALA2016083106293

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CORROSION ON LT SEAT TRACK X=22 AND SETTLEMENT AREA FROM STA Y = 218-Y = 256 AT CPAX.  SEAT TRACK WAS REPLACED DUE TO WAS FOUND OUT OF LIMITS BETWEEN Y=200 TO Y=306 IAW SRM 53-05, FIG 4F.
